Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

What is the reason for constant twitching and numbness in my upper lip ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 466 Questions
my upper lip has been consistently twitching for 45 minutes now it feels numb and is drouping some and i have to keep clearing my throat
Posted Wed, 11 Apr 2012 in General Health
Answered by Dr. Mitaly 3 hours later

Thanks for posting your query.

Lip twitching is a very disturbing symptom and can be due to various reasons as Stress, Anxiety, Withdrawl from any drug you are taking now, Alcohol. Sometimes the symptoms subside by themselves after few hours.

Meanwhile follow these things :
1)Apply a warm wet cloth to the surface where twitching is present.
2)Avoid caffeine,alcohol and smoking.
3)Reduce stress and anxiety.
4)Have more of banana,water melon and other fruits in diet. XXXXXXX in electrolytes.

If the symptoms persist even after few hours and drooping is present then it is prudent to get examined by a doctor to confirm the benignity.

Hope I have answered your query. I will be available for follow up if any.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor